# SDR SWAA2017101116981

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 2,553 hours, 1,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: A1260086002
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASH LIGHT PANEL LATCH BROKEN.  R&R FLASHLIGHT ASSEMBLY IAW CMM.
